General Satisfaction score :
Treato analyzes billions of patient discussions to understand what patients are saying about their experience with regard to their treatments, diseases and side effects. Treato algorithmically identifies patients' positive experiences about medications within their Web posts, for example acne that cleared up, high blood pressure that was reduced, a certain drug that "worked", and so forth. Treato aggregates all of these discussions to calculate how many positive patient posts each medication received, relative to other drugs. Note that positive patient posts about medications are always aggregated in relation to a specific condition, since the same medication may be used for more than one condition.
See what millions of patients are saying
Can we help?
Join now!

AIDS

Ask a question
890,164
Discussions
Ask a question
(Acquired immunodeficiency syndrome)
AIDS) is a disease of the human immune system caused by the HIV (HIV). The illness interferes with the immune system making people wi...
Read on Wikipedia
Common AIDS treatments discussed around the web
Atripla 3,526 Truvada 2,989 Antiretroviral 2,182
890,164 conversations around the web about AIDS to help you make a decision
890,164 conversations around the web about AIDS to help you make a decision
Ask a question

AIDS & Leg Pain

0.19% of the posts that mention Leg Pain also mention AIDS (347 posts)
Leg Pain
AIDS
Read more about :
Leg Pain
We found 347 discussions
ends. I have developed pain in my legs out of the...
" ...this never ends. I have developed pain in my legs out of the blue. Yes ...me on a Sunday. In the beginning I was diagnosed with neuropathy (I have very controlled HIV). And I bought it.... "

sporadically get these annoying pains in my legs that last...
" ...I sporadically get these annoying pains in my legs that last for an hour . **** is extremely ...get them. Wut do? Inb4 oh snap u got da AI "

Post from
www.thebody.com
meds for my back and my leg pain, but the meds are not even...
" ...it doesn't show anything. My HIV doc just set up an ...for my back and my leg pain, but the meds are not even coming close to helping releive the pain in my hip. I could sure use some help,... "

I have had this pain in my left leg for a couple weeks...
" ...though still. I have had this pain in my left leg for a couple weeks now ...I'm not saying I have HIV but I've just never experienced this before. Also I felt lightheaded and tired all last... "

Post from
forums.poz.com
last I had the worse pain in my legs last night and can't...
" ...my legs last night and can't think of any reason for the pain. Does anyone know if any of these meds cause leg pain and if so, is there anything that cause reduce or stop the pain? Also are there a... "

throat have had pain in my left leg maybe eight inches down...
" ...in my throat have had pain in my left leg maybe eight inches down from ...groin. Does this change your opinion of HIV symtoms. Also after I get ...I start beig concerned about HIV and my symp... "

Post from
forums.poz.com
the Atripla causing it. My HIV doctor changed my meds and...
" ...after having taken it for about 7 months, then i started losing feeling in my feet, pins and needles. Ended up with small fiber nerve damage which my neurologist concluded it was something in the ... "

Post from
www.medhelp.org
itching and feel slight cold pain in my legs . Is there...
" Do i have AIDS? Two days back , i did the biggest mistake ...wash my hands / penis with soap. i have little itching and feel slight cold pain in my legs . Is there a chance that i am infected??... "

Post from
www.medhelp.org
. 2 WEEKS LATER HAD PAIN IN MY LEGS STILL THE AT 5 WEEK...
" .... 2 WEEKS LATER HAD PAIN IN MY LEGS STILL THE AT 5 WEEK ...THAT SAME DAY I HAD An HIV ELISA TEST THAT WAS NEGATIVE. ...READY IN THE EVENT OF ACTUALY BEEN INFECTED? CAN ANXIETY CAUSE THIS TYP "

Post from
forums.poz.com
skyrocket. I also suffer from leg pain, but mine has been...
" ...leg pain, but mine has been ongoing for quite a while, even before the Lexiva. Has the pain continued, or was it only one night? If it is continuing, I would contact your doctor and let him know.... "

Your Saved Posts ()

Back to Signup